MathSciNet Relay Station
MathSciNet bibliographic data
MR1026841 (91e:46025) 46B20 (52A07)
Gao, Ji; Lau, Ka-Sing On the geometry of spheres in normed linear spaces. J. Austral. Math. Soc. Ser. A 48 (1990), no. 1, 101–112.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement